# SDR TSAA9753108

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747/750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND TWO EACH FUSELAGE SKIN CRACKS AT BS 747 STR 17L APPROXIMATELY 1 INCH IN LENGTH, AND AT BS 750 STR 17L APPROXIMATELY 2.3750 INCHES IN LENGTH.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  TAT:  37,944:39 HOURS.  TAC:  46,442.  (X)
